Source: Rocky Mountain J. Math.
Volume 38, Number 4
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
D.D. Bainov, A.B. Dishliev and G.T. Stamov, Almost periodic solutions of hiperbolic systems of impulsive differential equations, Kumamoto J. Math. 1 (1997), 1-10.
D.D. Bainov, A.D. Myshkis and G.T. Stamov, Dichotomies and almost periodicity of the solutions of systems of impulsive differential equations, Dynamic Systems Appl. 5 (1996), 145-152.
D. Bainov and P. Simeonov, Systems with impulse effect: Stability, theory and applications, Ellis Horwood, Chichester, 1989.
A.M. Fink, Almost periodic differential equations, Springer, Berlin, 1974.
Mathematical Reviews (MathSciNet): MR460799
J.J. Hopfield, Neurons with graded response have collective computational properties like those of two-stage neurons, Proc. Nat. Acad. Sci. 81 (1984), 3088-3092.
V. Lakshmikantham, D.D. Bainov and P.S. Simeonov, Theory of impulsive differential equations, World Scientific, Singapore, 1989.
V.D. Mil'man and A.D. Myshkis, On the stability of motion in the presence of impulses, Siberian Math. J. 1 (1960), 233-237 (in Russian).
Mathematical Reviews (MathSciNet): MR126028
A.M. Samoilenko and N.A. Perestyuk, Differential equations with impulse effect, Visca Skola, Kiev, (1987) (in Russian).
P.S. Simeonov and D.D. Bainov, Estimates for the Cauchy matrix of perturbed linear impulsive equations, Chinese J. Math. 21 (1993), 73-80.
G.T. Stamov, Almost periodic solutions for forced perturbed impulsive differential equations, Appl. Anal. 74 (2000), 45-56.
G.T. Stamov, Separated and almost periodic solutions for impulsive differential equations, Note di Matematica 20 (2000/2001), 105-113.
--------, Existence of almost periodic solutions for impulsive differential equations with perturbations of the linear part, Nonlinear Stud. 9 (2002), 263-272.
--------, Lyapunov's functions for existence of almost periodic solutions of impulsive differential equations, Adv. Stud. Contemp. Math. 74 (2004), 45-56.